On regular courant algebroids

Zhuo Chen Tsinghua University Mathieu Stienon Pennsylvania State University Ping Xu Pennsylvania State University

Differential Geometry Symplectic Geometry mathscidoc:1803.10006

JOURNAL OF SYMPLECTIC GEOMETRY, 11, (1), 1-24, 2013.1
No abstract uploaded!
Courant algebroids,Severa class,Cartan 3-form
[ Download ] [ 2018-03-30 21:38:07 uploaded by zhuo_chen ] [ 105 downloads ] [ 0 comments ]
@inproceedings{zhuo2013on,
  title={ON REGULAR COURANT ALGEBROIDS},
  author={Zhuo Chen, Mathieu Stienon, and Ping Xu},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20180330213807422649006},
  booktitle={JOURNAL OF SYMPLECTIC GEOMETRY},
  volume={11},
  number={1},
  pages={1-24},
  year={2013},
}
Zhuo Chen, Mathieu Stienon, and Ping Xu. ON REGULAR COURANT ALGEBROIDS. 2013. Vol. 11. In JOURNAL OF SYMPLECTIC GEOMETRY. pp.1-24. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20180330213807422649006.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved